# SDR SWAA2021051171175

- Difficulty date: May 4, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 27,663 hours, 12,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0251623E: ON TAKE OFF AT 200 300' ENCOUNTERED BIRD STRIKE ON LOWER NOSE FUSELAGE. NO ABNORMAL ENGINE OR HYDRAULIC INDICATIONS OR ABNORMAL SMELLS.(ORIG INAL DEFECT FROM LP# 0281622E TRANSFERRED BACK TO AIRCRAFT LOGBOOK FROM NRC D460725 DUE TO ONE TIME FERRY FLIGHT FOR REPAIRS TO PAE) REPAIRED BULKHEAD BS 172 BETWEEN RBL8 LBL8 PER EA 2115301267 REV IR & ATS ER 2101833 REV IR
